Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Azencott, R. and Glowinski, R. and Ramos del Olmo, Ángel Manuel (2008) A controllability approach to shape identification. Applied Mathematics Letters, 21 (8). pp. 861-865. ISSN 0893-9659

Ramos del Olmo, Ángel Manuel and Glowinski, R. and Periaux, J. (2002) Nash equilibria for the multiobjective control of linear partial differential equations. Journal of optimization theory and applications, 112 (2). pp. 457-498. ISSN 0022-3239

Ramos del Olmo, Ángel Manuel and Glowinski, R. and Periaux, J. (2002) Pointwise control of the Burgers equation and related Nash equilibrium problems: Computational approach. Journal of optimization theory and applications, 112 (3). pp. 499-516. ISSN 0022-3239

Díaz Díaz, Jesús Ildefonso and Glowinski, R. and Guidoboni, G. and Kim, T. (2010) Qualitative properties and approximation of solutions of Bingham flows: on the stabilization for large time and the geometry of the support. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A: Matemáticas , 104 (1). pp. 153-196. ISSN 1578-7303

This list was generated on Wed Apr 23 02:32:54 2014 CEST.